Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Proof of Two Conjectures on Correlation Inequalities for One Class of Monotone Functions

Full text
Blinovsky, V. M. [1, 2]
Total Authors: 1
[1] Russian Acad Sci, Inst Informat Transmiss Problems, Moscow - Russia
[2] Univ Sao Paulo, Inst Matemat & Estat, BR-05508 Sao Paulo - Brazil
Total Affiliations: 2
Document type: Journal article
Source: PROBLEMS OF INFORMATION TRANSMISSION; v. 50, n. 3, p. 280-284, JUL 2014.
Web of Science Citations: 0

We prove two correlation inequalities conjectured in {[}1] for functions that are linear combinations of unimodal Boolean monotone nondecreasing functions. (AU)

FAPESP's process: 12/13341-8 - Problems in extremal combinatorics
Grantee:Yoshiharu Kohayakawa
Support type: Research Grants - Visiting Researcher Grant - International
FAPESP's process: 13/07699-0 - Research, Innovation and Dissemination Center for Neuromathematics - NeuroMat
Grantee:Jefferson Antonio Galves
Support type: Research Grants - Research, Innovation and Dissemination Centers - RIDC